# SDR AALA20150806004

- Difficulty date: July 29, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 991556233
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED ON STATION 1338 AFT BULKHEAD, ABOVE AFT ENTRY & VAULT DOOR.  REMOVED DAMAGED STIFFENER & INSTALLED NEW SERVICEABLE STIFFENER IAW AARD 51-00-05-1 & DWG 595760 EF 53614.
